Alert archive / North Carolina / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 91, NWS Blacksburg, VA

June 3, 2009Caswell County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 3, 2009, 2:46 PM EDT for Caswell County, North Carolina. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2009, 2:46 PM EDT (18:46 UTC)
Expired
Jun 3, 2009, 3:20 PM EDT
In force
34 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

County Caswell County, NC

The radar

The Roanoke radar (KFCX), 109 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1285 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:30 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 3, 2:30 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
230 PM EDT WED JUN 3 2009

.SYNOPSIS...
A COLD FRONT WILL MOVE SLOWLY SOUTHWARD INTO THE REGION AND STALL
LATE TONIGHT. LOW PRESSURE WILL MOVE ALONG THE FRONT THURSDAY AND
THURSDAY NIGHT...SLOWLY PULLING THE FRONT SOUTH OF THE REGION BY
FRIDAY. WEAK HIGH PRESSURE WILL BUILD OVER THE AREA THIS WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SVR TSTM WATCH 325 REMAINS IN EFFECT UNTIL 800 PM FOR SOUTHEAST
WEST VIRGINIA AND MUCH OF SOUTHWEST VIRGINIA. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR ALL OF SW VA WEST OF THE BLUE RIDGE...AND
ALSO NORTH OF ROUTE 460 INCLUDING LYH AND BEDFORD. UPDATED ZONES
OUT SOON.

AT 200 PM...SFC FRONT WAS STILL NEAR THE MASON-DIXON LINE AND
ACROSS NRN WV...SRN OHIO. STRONG STORMS HAVE INITIATED ALONG THE
BLUE RIDGE IN NW NC AND FAR SW VA...AND ARE MOVING OFF INTO THE
FOOTHILLS/PIEDMONT. MORE ORGANIZED STORMS WILL BE MOVING INTO THE
MTNS FROM THE WEST...AS SOME MULTICELL CLUSTERS ARE ALREADY GOING.
SFC INSTABILITY ACROSS THE CWA IS MODE ATE TO HIGH. SHEAR IS STILL
FAIRLY MARGINAL...BUT WILL GET BETTER TOWARD EVENING. WE EXPECT
MULTICELL CLUSTERS OF STRONG TO SEVERE STORMS TO CONTINUE INTO THE
EVENING. WITH THE FRONT SLOWLY MOVING INTO THE CWA OVERNIGHT...WE
DECIDED IT WAS BEST TO ISSUE A FLASH FLOOD WATCH AS WELL. REPEAT
CELLS WITH HEAVY RAIN WILL BE LIKELY AS THEY MOVE ALONG PARALLEL
TO THE FLOW AHEAD OF THE FRONT. FFG IS LOW ENOUGH THAT FLASH
FLOODING MAY BECOME MORE THAN JUST SMALL LOCALIZED AREAS.

WILL BE A MILD AND HUMID NIGHT WITH DEWPOINTS WELL UP INTO THE 60S.
HAVE KEPT LOWS MAINLY IN THE LOWER TO MID 60S.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
WITH THE SFC FNT PROGGED TO BE ACROSS THE CWA BY THU MORNING...AND
MORE WAVES OF SHOWERS/POSS TSTMS MOVING ALONG THE FRONT...WE KEEP
THE FLASH FLOOD WATCH GOING THROUGH 400 PM. MODELS ARE ACTUALLY
INDICATING THAT THE FRONT WILL STILL BE ACROSS THE SOUTHERN
SECTIONS OF THE CWA NEAR THE NC/VA BORDER THU NIGHT...WITH ONE
LAST STRONG WAVE MOVING ALONG THE FRONT...THE WATCH MAY NEED TO BE
EXTENDED PAST 400 PM THU AT SOME POINT. WILL HAVE LIKELY TO
CATEGORICAL POPS THU AND THU NIGHT ACROSS THE CWA. HOWEVER...THE
FRONT MAY BE FAR ENOUGH SOUTH THAT THE HEAVIER RAINS WILL BE SOUTH
OF THE WATCH. HIGH TEMPS THU WILL BE MUCH COOLER WITH NO SUN AND
PERIODS OF PRECIP. HAVE KEPT HIGHS IN THE UPPER 60S TO LOWER
70S...EXCEPT FOR SOUTHSIDE VA AND THE NW PIEDMONT OF NC...WHICH
WILL BE NEAR OR JUST SOUTH OF THE FRONT AND MAY SEE A LITTLE SUN.

FRIDAY...THE SFC FRONT SHOULD BE SOUTH OF THE CWA...BUT SFC LOW
PRESSURES MOVING ALONG THE FRONT WILL LIKELY KEEP SOME RAIN ACROSS
AT LEAST THE SOUTHEAST CWA. HAVE KEPT LIKELY POPS EAST OF THE BLUE
RIDGE. WITH ALL OF THE CWA NORTH OF THE FRONT...LOTS OF
CLOUDS...NORTHEAST SFC WINDS...AND LIKELY PRECIP...HAVE KEPT HIGH
TEMPS QUITE COOL FRIDAY. HIGH S GENERALLY IN THE MID 60S TO AROUND
70. BY FRIDAY NIGHT...A STRONGER SFC LOW WILL BE EXITING THE
COAST...PULLING THE FRONT AND THE PRECIP SHIELD SOUTH AND EAST OF
THE CWA.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
WEAK HIGH PRESSURE MOVE SOUTHEAST ACROSS THE REGION ON SATURDAY
AS ANOTHER COLD FRONT APPROACHES FROM THE NORTH. MOISTURE SHOULD BE
LIMITED...KEPT A SLIGHT CHC OF SHOWERS AND TSTMS MAINLY IN FOR THE
MTNS. WITH MORE SUNSHINE SATURDAY...RAISED HIGHS TEMPERATURES
INTO THE MID 70S IN THE NORTHWEST TO THE MID 80S IN THE PIEDMONT.

ON SUNDAY...THE RIDGE OVER THE SOUTHERN U.S. BUILDS AS A STRONG
SHORT WAVE AND ASSOCIATED SFC LOW PRESSURE TRACKS NEWD ACROSS THE
MIDWEST. THIS PLACES OUR REGION INTO A WARM ADVECTION PATTERN. THERE
MAY BE SOME ISOLATED TO SCT CONVECTION WITH BEST CHANCE ACROSS THE
HIGHER TERRAIN. HIGH TEMPERATURES ON SUNDAY WILL BE NEAR
NORMAL...WITH READINGS FROM THE UPPER 70S IN THE WEST TO THE MID 80S
IN THE SOUTHEAST. FOLLOWED HPCGUIDE WITH POPS FOR SUNDAY.

FOR MONDAY...THE SFC FRONT ASSOCIATED WITH THE MIDWEST SYSTEM
TRACKING NEWD WILL APPROACH FROM THE NORTHWEST. BECAUSE OUR
FORECAST AREA WILL BE IN THE WARM SECTOR...THERE WILL BE A GOOD
CHC OF AFT/EVE TSTMS.

A COLD FRONT SWEEPS EAST ACROSS THE REGION TUESDAY AND TUESDAY
NIGHT. PLAYED HIGHS TUESDAY A LITTLE COOLER FROM THE MID 70S IN
SOUTHEAST WEST VIRGINIA TO THE MID 80S IN THE PIEDMONT. THE FRONTAL
BOUNDARY CONTINUES TO PUSH SOUTH ACROSS THE SOUTHEAST STATES ON
WEDNESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A COLD FRONT MOVING SLOWLY SOUTHWARD THROUGH THE CENTRAL
APPALACHIANS WILL GRADUALLY APPROACH THE REGION THIS EVENING AND
LIKELY STALL ACROSS VA TONIGHT. THIS WILL RESULT IN NUMEROUS
SHOWERS AND SCATTERED STRONG TO SEVERE THUNDERSTORMS INTO THIS
EVENING. AS THE FRONT SINKS INTO THE REGION TONIGHT...RAIN WILL
BECOME MORE STEADY...THOUGH THERE WILL STILL BE A POTENTIAL FOR
HEAVIER SHOWERS AND THUNDERSTORMS. CIGS ARE EXPECTED TO DROP TO
IFR FOR ALL LOCATIONS THAT THE FRONT WILL MOVE THROUGH TONIGHT-
THAT INCLUDES LWB...ROA AND LYH. BLF AND DAN NEAR THE FRONT WILL
LIKELY DROP TO LOW MVFR. THE IFR TO MVFR CONDITIONS WILL CONTINUE
INTO THE DAY THURSDAY.

THE FRONT WILL BE NEAR THE VA/NC BORDER THURSDAY MORNING...AND
REMAIN NEARLY STATIONARY UNTIL FRIDAY...WHEN IT FINALLY SHIFTS
SOUTH OF THE REGION. IFR CONDITIONS ARE LIKELY THURSDAY
NIGHT...AND THEN WILL ONLY GRADUALLY IMPROVE THROUGH THE DAY
FRIDAY. CONDITIONS MAY BE VERY SLOW TO IMPROVE UNTIL THE FRONT
PUSHES OUT OF THE CAROLINAS ON FRIDAY NIGHT.

WEAK HIGH PRESSURE BUILDS INTO THE REGION FRIDAY NIGHT INTO
SATURDAY...WITH DRIER AND SLIGHTLY COOLER AIR.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR VAZ007-
     009>020-022>024-034-035-045>047.
NC...NONE.
WV...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR WVZ042>045.

&&

SYNOPSIS...JJ
NEAR TERM...JJ
SHORT TERM...WP
LONG TERM...KK
AVIATION...AMS/JJ
CLIMATE...
Hazardous weather outlook, Jun 3, 12:39 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1239 PM EDT WED JUN 3 2009

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-041645-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
1239 PM EDT WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM EARLY THIS
AFTERNOON THROUGH LATE THIS EVENING. THE PRIMARY THREATS FROM ANY
STORMS THAT DO BECOME SEVERE ARE DAMAGING WINDS AND LARGE HAIL.
VERY HEAVY RAIN IS ALSO LIKELY...WHICH COULD RESULT IN LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAVY RAIN WILL STILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT WITH
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION. THE THREAT
OF FLOODING OF SMALL STREAMS AND CREEKS WILL CONTINUE TO INCREASE
THROUGH THURSDAY NIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW FRIDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 3, 12:26 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1226 PM EDT WED JUN 3 2009

NCZ001-018-019-031730-
ASHE NC-WATAUGA NC-WILKES NC-
1226 PM EDT WED JUN 3 2009

...A STRONG THUNDERSTORM WILL AFFECT ASHE...WATAUGA AND WILKES
COUNTIES...

AT 1225 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF DEEP GAP...MOVING NORTHEAST AT 5 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO
NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR RUTHERWOOD AROUND 1245 PM...DEEP GAP AROUND
115 PM AND CASCADE FALLS AROUND 130 PM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3609 8150 3609 8152 3611 8155 3611 8157
      3617 8173 3637 8144 3624 8124 3608 8147

EXPERIMENTAL

SK
Local storm report, Jun 3, 1:59 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
159 PM EDT WED JUN 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             8 ENE ROCKY MOUNT       37.04N 79.75W
06/03/2009  M1.00 INCH       FRANKLIN           VA   TRAINED SPOTTER

            HAIL ENDED 1350E

&&

MARCC
Local storm report, Jun 3, 2:16 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
216 PM EDT WED JUN 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             7 E ROCKY MOUNT         37.00N 79.76W
06/03/2009  M0.88 INCH       FRANKLIN           VA   TRAINED SPOTTER

            FELL FROM 150PM TO 205PM

&&

MARCC
Special weather statement, Jun 3, 2:23 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
223 PM EDT WED JUN 3 2009

VAZ023-034-031930-
BEDFORD VA-BOTETOURT VA-
223 PM EDT WED JUN 3 2009

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND BOTETOURT
COUNTIES...

AT 223 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER TROUTVILLE...
MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR LAYMANTOWN AROUND 230 PM...NACE AROUND 235
PM...BLUE RIDGE AROUND 240 PM...LITHIA AROUND 300 PM...BUCHANAN
AROUND 320 PM AND PEAKS OF OTTER RECREATION AREA AROUND 330 PM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3757 7957 3734 7954 3734 7990 3736 7995
      3748 7996 3758 7957

EXPERIMENTAL

SK
Local storm report, Jun 3, 2:32 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
232 PM EDT WED JUN 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 S FOSCOE              36.11N 81.77W
06/03/2009  M0.75 INCH       CALDWELL           NC   TRAINED SPOTTER

&&

MARCC
Local storm report, Jun 3, 2:35 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
235 PM EDT WED JUN 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 S FOSCOE              36.14N 81.77W
06/03/2009  M0.75 INCH       WATAUGA            NC   TRAINED SPOTTER

&&

MARCC

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:04 PM EDTSevere Thunderstorm WarningRNKTazewell56 min
Jun 2, 8:14 PM EDTSevere Thunderstorm WarningRNKCraig, Giles61 min
Jun 2, 8:21 PM EDTSevere Thunderstorm WarningRNKTazewell84 min
Jun 2, 8:54 PM EDTSevere Thunderstorm WarningRNKAlleghany48 min
Jun 2, 10:57 PM EDTSpecial Weather StatementRNKBath63 min
Jun 3, 12:59 PM EDTSevere Thunderstorm WarningRNKCarroll61 min
Jun 3, 1:02 PM EDTSevere Thunderstorm WarningRNKBedford, Franklin58 min
Jun 3, 1:36 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry54 min
Jun 3, 1:38 PM EDTSevere Thunderstorm WarningRNKCarroll, Patrick53 min
Jun 3, 1:44 PM EDTSevere Thunderstorm WarningRNKFloyd, Patrick61 min
Jun 3, 1:51 PM EDTFlash Flood WatchRNKAlleghany, Amherst, Appomattox, Bath, Bedford, Bland and 23 more15 hr
Jun 3, 2:00 PM EDTSevere Thunderstorm WarningRNKFranklin, Pittsylvania60 min
Jun 3, 2:14 PM EDTSevere Thunderstorm WarningRNKFranklin, Patrick61 min
Jun 3, 2:23 PM EDTSpecial Weather StatementRNKBotetourt67 min
Jun 3, 2:30 PM EDTSevere Thunderstorm WarningRNKFranklin60 min
Jun 3, 2:52 PM EDTSevere Thunderstorm WarningRNKPittsylvania53 min
Jun 3, 3:00 PM EDTSpecial Weather StatementRNKCity of Radford45 min
Jun 3, 3:02 PM EDTSpecial Weather StatementRNKCity of Radford43 min
Jun 3, 3:05 PM EDTSevere Thunderstorm WarningRNKBedford55 min
Jun 3, 3:12 PM EDTSevere Thunderstorm WarningRNKHenry, Patrick, City of Martinsville63 min
Jun 3, 3:34 PM EDTSevere Thunderstorm WarningRNKFloyd, Montgomery, Pulaski, City of Radford56 min
Jun 3, 3:51 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford54 min
Jun 3, 3:56 PM EDTSpecial Weather StatementRNKWythe64 min
Jun 3, 4:02 PM EDTSevere Thunderstorm WarningRNKCraig, Montgomery, Roanoke, City of Roanoke, City of Salem58 min
Jun 3, 4:05 PM EDTSevere Thunderstorm WarningRNKAlleghany, Bath, City of Covington55 min
Jun 3, 4:07 PM EDTSevere Thunderstorm WarningRNKHalifax, Pittsylvania, City of Danville53 min
Jun 3, 4:13 PM EDTSevere Thunderstorm WarningRNKRockbridge17 min
Jun 3, 4:35 PM EDTSpecial Weather StatementRNKBotetourt55 min
Jun 3, 4:41 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig45 min
Jun 3, 4:46 PM EDTSevere Thunderstorm WarningRNKGrayson59 min
Jun 3, 5:06 PM EDTSevere Thunderstorm WarningRNKRockbridge, City of Buena Vista, City of Lexington54 min
Jun 3, 5:45 PM EDTSpecial Weather StatementRNKSmyth60 min
Jun 3, 5:47 PM EDTSevere Thunderstorm WarningRNKBland, Pulaski, Wythe58 min
Jun 3, 5:55 PM EDTSpecial Weather StatementRNKCharlotte65 min
Jun 3, 12:08 PM EDTSevere Thunderstorm WarningRNKAlleghany, Wilkes67 min
Jun 3, 12:26 PM EDTSpecial Weather StatementRNKWatauga64 min
Jun 3, 1:08 PM EDTFlash Flood WarningRNKAlleghany, Wilkes3 hr
Jun 3, 1:51 PM EDTSevere Thunderstorm WarningRNKSurry, Wilkes, Yadkin54 min
Jun 3, 1:57 PM EDTSevere Thunderstorm WarningRNKWatauga63 min
Jun 3, 3:11 PM EDTSevere Thunderstorm WarningRNKStokes, Surry56 min
Jun 3, 3:23 PM EDTSevere Thunderstorm WarningRNKWilkes, Yadkin52 min
Jun 3, 3:44 PM EDTSevere Thunderstorm WarningRNKSurry, Yadkin61 min
Jun 3, 3:45 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes47 min
Jun 3, 3:46 PM EDTFlash Flood WarningRNKWilkes6 hr
Jun 3, 4:09 PM EDTSpecial Weather StatementRNKAshe, Watauga66 min
Jun 3, 4:45 PM EDTSevere Thunderstorm WarningRNKCaswell, Rockingham60 min
Jun 3, 4:46 PM EDTSpecial Weather StatementRNKYadkin29 min
Jun 3, 5:16 PM EDTFlash Flood WarningRNKCaswell5 hr
Jun 2, 8:47 PM EDTFlash Flood WarningRNKMercer6 hr
Jun 2, 9:31 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Monroe, Summers68 min
Jun 2, 10:06 PM EDTSevere Thunderstorm WarningRNKGreenbrier48 min
Jun 2, 10:16 PM EDTSpecial Weather StatementRNKMonroe29 min
Jun 2, 10:37 PM EDTFlash Flood WarningRNKGreenbrier4 hr
Jun 3, 2:05 PM EDTSevere Thunderstorm WarningRNKMercer55 min
Jun 3, 3:10 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Monroe47 min
Jun 3, 3:19 PM EDTSpecial Weather StatementRNKGreenbrier56 min
Jun 3, 3:31 PM EDTSevere Thunderstorm WarningRNKGreenbrier40 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.